Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 17, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 20, 2013, 3:40 PM CST. It took effect at Feb 21, 2013, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2013, 3:40 PM CST (21:40 UTC)
- In effect from
- Feb 21, 2013, 6:00 AM CST
- Expired
- Feb 21, 2013, 11:49 PM CST
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
389 WHUS74 KMOB 202140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST WED FEB 20 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY INTO FRIDAY... .A FRONT IS EXPECTED TO GET PUSHED TO THE AREA...CREATING A STRONG ONSHORE FLOW OVER THE AREA. THE FLOW WILL EASE FRIDAY AS THE FRONT STALLS ALONG THE COAST FRIDAY. GMZ630>635-650-655-670-675-210545- /O.NEW.KMOB.SC.Y.0017.130221T1500Z-130222T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CST WED FEB 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST FRIDAY. * WINDS: SOUTHEAST TO SOUTHERLY 15 TO 20 KNOTS OVERNIGHT RISING TO AROUND 20 KNOTS DURING THE DAY THURSDAY. * SEAS: RISING TO AROUND 4 FEET NEAR SHORE THURSDAY...7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
058 WHUS74 KMOB 210548 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1148 PM CST WED FEB 20 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THURSDAY INTO FRIDAY... .A STRONG ONSHORE FLOW WILL DEVELOP THURSDAY THROUGH FRIDAY MORNING AHEAD OF AN APPROACHING COLD FRONT. THE FLOW WILL EASE DURING THE DAY FRIDAY AS THE FRONT STALLS ALONG THE COAST. GMZ630>635-650-655-670-675-211400- /O.CON.KMOB.SC.Y.0017.130221T1500Z-130222T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1148 PM CST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST FRIDAY... * WINDS: SOUTHEAST TO SOUTHERLY AROUND 20 KNOTS WITH A FEW HIGHER GUSTS. * SEAS: RISING TO AROUND 4 FEET NEAR SHORE THURSDAY...7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
288 WHUS74 KMOB 211014 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 414 AM CST THU FEB 21 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .MODERATE TO STRONG EASTERLY WINDS BECOME SOUTHEASTERLY TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE MARINE AREA THEN THE ONSHORE FLOW DECREASES TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. GMZ630>635-650-655-670-675-211815- /O.EXT.KMOB.SC.Y.0017.130221T1200Z-130222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 414 AM CST THU FEB 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS NEAR 25 KNOTS. * SEAS: BUILDING TO 4 FEET NEAR SHORE AND AROUND 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
463 WHUS74 KMOB 211543 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 943 AM CST THU FEB 21 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .MODERATE TO STRONG EASTERLY WINDS BECOME SOUTHEASTERLY TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE MARINE AREA THEN THE ONSHORE FLOW DECREASES TONIGHT AS A COLD FRONT APPROACHES FROM THE WEST. GMZ630>635-650-655-670-675-212345- /O.CON.KMOB.SC.Y.0017.000000T0000Z-130222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 943 AM CST THU FEB 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS NEAR 25 KNOTS. * SEAS: BUILDING TO 4 FEET NEAR SHORE AND AROUND 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS74 KMOB 212137 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 337 PM CST THU FEB 21 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .MODERATE TO STRONG SOUTHEASTERLY WINDS TODAY ARE EXPECTED TO DECREASE TONIGHT AS AN UPPER SYSTEM MOVES TOWARDS AREA COASTAL WATERS. GMZ630>635-650-655-670-675-220545- /O.CON.KMOB.SC.Y.0017.000000T0000Z-130222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 337 PM CST THU FEB 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS NEAR 25 KNOTS DECREASING TO 15 TO 20 KNOTS BY MIDNIGHT. * SEAS: 4 FEET NEAR SHORE TO AROUND 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS74 KMOB 220549 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1149 PM CST THU FEB 21 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. GMZ630>635-650-655-670-675-220700- /O.CAN.KMOB.SC.Y.0017.000000T0000Z-130222T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1149 PM CST THU FEB 21 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER...WIND OVER THE NORTHERN GULF WILL REMAIN AT EXERCISE CAUTION CRITERIA TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 20, 11:30 AM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Feb 20, 11:30 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST WED FEB 20 2013
.AVIATION...(18Z ISSUANCE)VFR CONDITIONS EXPECTED THROUGH THE
PERIOD. SHRA...MAYBE TSRA...EXPECTED TO MAKE THEIR APPEARANCE OVER
WESTERN-MOST SECTIONS OF THE FA AROUND THE END OF THE CURRENT
FORECAST AS THE NEXT SYSTEM APPROACHES THE AREA.
/16
&&
.SHORT TERM (TODAY AND TONIGHT)...DEEP LAYER RIDGING MOVES ACROSS
THE REGION THROUGH TONIGHT WHILE A VIGOROUS SYSTEM ADVANCES INTO THE
SOUTHERN PLAINS. SATELLITE LOOP SHOWS ABUNDANT MID AND HIGH LEVEL
CLOUDS THAT WILL SPREAD INTO THE FORECAST AREA THIS MORNING AND
REMAINING OVER THE AREA THROUGH TONIGHT WITH DRY CONDITIONS
CONTINUING. HIGHS TODAY WILL BE SEVERAL DEGREES BELOW SEASONABLE
LEVELS...AROUND SIXTY OVER THE COASTAL COUNTIES AND MID TO UPPER
FIFTIES INLAND...WITH LOWS TONIGHT A FEW DEGREES BELOW NORMAL AND
RANGING FROM MID THIRTIES OVER INLAND AREAS AND AROUND FORTY OVER
THE COASTAL COUNTIES. /29
&&
.LONG TERM (THURSDAY THROUGH NEXT WEDNESDAY)...SHOWERS AND
THUNDERSTORMS WILL INCREASE FROM WEST TO EAST DURING THE AFTERNOON
ON THURSDAY AS A COLD FRONT APPROACHES THE AREA. THE SPC MAINTAINS A
SLIGHT RISK FOR SEVERE STORMS ACROSS OUR SOUTHEAST MISSISSIPPI ZONES
WITH THE HIGHEST PROBABILITIES WEST OF THE AREA. THE LACK OF
SIGNIFICANCE INSTABILITY AND WEAKENING UPPER DYNAMICS ARE EXPECTED
TO LIMIT THE SEVERE THUNDERSTORMS RISK AS THE SYSTEM MOVES
EAST...BUT A FEW STRONG TO SEVERE STORMS ARE POSSIBLE OVER SOUTHEAST
MISSISSIPPI THURSDAY AFTERNOON AND EVENING. THE HEAVY RAIN THREAT
WILL INCREASE AS THE FRONT IS EXPECTED TO STALL THURSDAY NIGHT INTO
FRIDAY. A WAVE OF LOW PRESSURE MOVES ALONG THE STALLED BOUNDARY
FRIDAY INTO SATURDAY...GENERATING WIDESPREAD SHOWERS AND
THUNDERSTORMS. HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THIS
SYSTEM DUE TO ALREADY SATURATED GROUND CONDITIONS AND ELEVATED RIVER
STAGES. THE FRONT MOVES SOUTH AND EAST OF THE AREA SATURDAY MORNING
AS THE LOW MOVES NORTHEAST. A DRIER AIRMASS WILL MOVE INTO AREA
SATURDAY AFTERNOON THROUGH EARLY SUNDAY. THE FRONT OVER THE GULF
RETURNS NORTHWARD AS A WARM FRONT SUNDAY AFTERNOON IN ADVANCE OF
ANOTHER APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS WILL
DEVELOP SUNDAY AFTERNOON ACROSS THE CENTRAL GULF COAST AS THE FRONT
MOVES NORTHWARD. MORE HEAVY RAIN IS POSSIBLE SUNDAY NIGHT INTO
MONDAY AS THE COLD FRONT MOVES ACROSS THE AREA. THE FRONT WILL MOVE
EAST OF THE AREA MONDAY AFTERNOON WITH A DRIER AIRMASS MOVING INTO
AREA THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL START THE
PERIOD NEAR NORMAL BEFORE WARMING TO ABOVE NORMAL LEVELS THROUGH
EARLY NEXT WEEK. /13
&&
.MARINE...A STRONG SURFACE RIDGE OVER THE REGION MOVES OFF TO THE
EAST THROUGH TONIGHT AS A SURFACE LOW APPROACHES FROM THE SOUTHERN
PLAINS. WILL CONTINUE WITH A SMALL CRAFT ADVISORY OUT 60 NM
INCLUDING SOUTHERN MOBILE BAY UNTIL 9 AM THIS MORNING...BUT ALSO ADD
THE MISSISSIPPI SOUND...FOR NORTH TO NORTHEAST WINDS NEAR 20 KNOTS
WITH SMALL CRAFT EXERCISE CAUTION FOR THE REMAINING AREA. NORTHEAST
WINDS NEAR 15 KNOTS THIS AFTERNOON BECOME EASTERLY TONIGHT AND
INCREASE TO 15-20 KNOTS THEN VEER TO THE SOUTHEAST ON THURSDAY. THE
SURFACE LOW MOVES OFF TO THE GREAT LAKES REGION FRIDAY INTO SATURDAY
AND THERE IS MUCH BETTER AGREEMENT THIS MORNING WITH THE GFS AND
ECMWF BRINGING A COLD FRONT THROUGH THE MARINE AREA FRIDAY NIGHT
INTO SATURDAY MORNING. THE MODERATE TO STRONG SOUTHERLY FLOW ON
FRIDAY SUBSIDES FRIDAY NIGHT AS THE GRADIENT WEAKENS WITH THE
APPROACH OF THE TRAILING FRONT...WITH A LIGHT TO MODERATE NORTHWEST
FLOW IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW BECOMES EASTERLY
AND INCREASES ON SUNDAY AS ANOTHER SURFACE LOW APPROACHES FROM THE
SOUTHERN PLAINS AND IS EXPECTED TO BRING ANOTHER FRONT THROUGH THE
AREA LATER ON MONDAY. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 60 41 67 62 75 / 05 10 50 80 80
PENSACOLA 60 42 66 63 71 / 00 10 30 70 80
DESTIN 60 44 65 63 68 / 00 05 20 60 80
EVERGREEN 56 34 70 61 74 / 05 05 30 80 80
WAYNESBORO 57 34 65 58 75 / 05 10 60 80 70
CAMDEN 54 33 68 59 76 / 05 05 40 80 80
CRESTVIEW 62 34 69 63 75 / 00 05 20 70 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Feb 20, 1:40 PM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MOBILE AL 140 PM CST WED FEB 20 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-211200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 140 PM CST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERAL AREA RIVERS REMAIN IN MINOR TO MODERATE FLOOD. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THURSDAY...WITH HIGH RAIN CHANCES FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT AS A COLD FRONT APPROACHES FROM THE PLAINS AND MOVES THROUGH THE AREA BY SATURDAY MORNING. ATMOSPHERIC CONDITIONS CONTINUE TO INDICATE THAT THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS MAINLY OVER SOUTHEASTERN MISSISSIPPI ON THURSDAY. FORECASTERS WILL MONITOR FOR POTENTIAL EASTWARD EXPANSION OF THE SEVERE WEATHER RISK ON LATER FORECASTS. STAY TUNED FOR FUTURE UPDATES ON THIS SYSTEM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE MAINLY DURING THURSDAY NIGHT THROUGH FRIDAY NIGHT WHICH WILL LIKELY EXTEND THE FLOODING PROBLEMS ON MANY AREA RIVERS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED ON THURSDAY MAINLY OVER SOUTHEAST MISSISSIPPI. GMZ630>635-650-655-670-675-211200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 140 PM CST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE TO STRONG WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THURSDAY THROUGH FRIDAY EVENING AND ALSO FROM SUNDAY THROUGH MONDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED OVER THE MARINE AREA THURSDAY AFTERNOON THROUGH THE REMAINDER OF THE PERIOD.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 12:57 PM CST | River Flood Warning | MOB | Mobile | 5 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.